# SDR ABXA9500971

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140027
- Condition: Damaged
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 94-03-01, FOUND FUSELAGE SKIN DENTED AND CRACKED AT STA 105, LONGERON 18L.  REPAIRED IAW ABX REA D953-13037-MR.
